# SDR SWAA2022021672021

- Difficulty date: July 23, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 70,154 hours, 41,631 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lh Pylon
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INBOARD PANEL 431 ER DAMAGED & DELAMINATED DELAMINATED APPROXIMATELY 5 LAYERS DAMAGE EXTENDS 8 1/2' FROM FWD EDGE TO AFT EDGE OF PANEL. 10 INCHES WIDE DIAGONALLY 3 1/4' WIDE & 6' WIDE FORMING ON 'L' SHAPE THRUST REVERSER SEAL JUST FORWARD OF PANEL HAS DAMAGED AND MISSING A SECTION / RPLED PANEL PER AMM 54-53-01 AND SEAL PER SIP
